On homogeneous and quasi-homogeneous representations of a locally compact group
Doklady Akademii Nauk, Tome 205 (1972) no. 4, pp. 783-786
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_205_4_a7,
author = {M. A. Naimark},
title = {On homogeneous and quasi-homogeneous representations of a locally compact group},
journal = {Doklady Akademii Nauk},
pages = {783--786},
year = {1972},
volume = {205},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_205_4_a7/}
}
M. A. Naimark. On homogeneous and quasi-homogeneous representations of a locally compact group. Doklady Akademii Nauk, Tome 205 (1972) no. 4, pp. 783-786. http://geodesic.mathdoc.fr/item/DAN_1972_205_4_a7/